Alert archive / Wisconsin / Gale Watches in 2016
Gale Watch 8, NWS Green Bay, WI
NWS Green Bay, WI issued this gale watch at Dec 24, 2016, 3:35 AM CST. It took effect at Dec 25, 2016, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 24, 2016, 3:35 AM CST (09:35 UTC)
- In effect from
- Dec 25, 2016, 6:00 PM CST
- Expired
- Dec 25, 2016, 3:57 AM CST
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
073 WHUS73 KGRB 240935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST SAT DEC 24 2016 ...STRONG SOUTHEAST WINDS EXPECTED TO DEVELOP SUNDAY EVENING AND CONTINUE INTO MONDAY EVENING... .EAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...THEN VEER SOUTHEAST WITH GUSTS TO 40 KTS SUNDAY EVENING INTO MONDAY EVENING. LMZ521-522-541>543-241745- /O.NEW.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 AM CST SAT DEC 24 2016 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. * EAST WINDS OF 15 TO 30 KTS WILL VEER SOUTHEAST AND INCREASE TO 35 TO 40 KTS BY LATE SUNDAY EVENING AND CONTINUE THROUGH MONDAY. * WAVES WILL BUILD TO 6 TO 10 FEET BY LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
903 WHUS73 KGRB 241630 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CST SAT DEC 24 2016 ...GALE FORCE GUSTS POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT... .SOUTHEAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...WITH GUSTS TO 40 KTS SUNDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY WITH GALE FORCE GUSTS CONTINUING. LMZ521-522-541>543-250030- /O.CON.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1030 AM CST SAT DEC 24 2016 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * SOUTHEAST WINDS OF 15 TO 30 KTS WILL INCREASE TO 35 TO 40 KTS BY LATE SUNDAY EVENING. WINDS WILL BECOME SOUTHWEST ON MONDAY...WITH GALE FORCE GUSTS OF 35 TO 40 KTS POSSIBLE. * WAVES WILL BUILD TO 6 TO 9 FEET BY LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
872 WHUS73 KGRB 242112 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CST SAT DEC 24 2016 ...GALE FORCE GUSTS POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT... .SOUTHEAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...WITH GUSTS TO 40 KTS SUNDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY WITH GALE FORCE GUSTS CONTINUING. LMZ521-522-541>543-250515- /O.CON.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 312 PM CST SAT DEC 24 2016 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * SOUTHEAST WINDS OF 15 TO 30 KTS WILL INCREASE TO 35 TO 40 KTS BY LATE SUNDAY EVENING. WINDS WILL BECOME SOUTHWEST ON MONDAY... WITH GALE FORCE GUSTS OF 35 TO 40 KTS POSSIBLE. * WAVES WILL BUILD TO 6 TO 9 FEET BY LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
864 WHUS73 KGRB 250318 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 918 PM CST SAT DEC 24 2016 ...GALE FORCE GUSTS POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT... .SOUTHEAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...WITH GUSTS TO 40 KTS SUNDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY WITH GALE FORCE GUSTS CONTINUING. LMZ521-522-541>543-251130- /O.CON.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 918 PM CST SAT DEC 24 2016 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * SOUTHEAST WINDS OF 15 TO 30 KTS WILL INCREASE TO 35 TO 40 KTS BY LATE SUNDAY EVENING. WINDS WILL BECOME SOUTHWEST ON MONDAY... WITH GALE FORCE GUSTS OF 35 TO 40 KTS POSSIBLE. * WAVES WILL BUILD TO 6 TO 9 FEET BY LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
942 WHUS73 KGRB 250957 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CST SUN DEC 25 2016 ...GALE FORCE GUSTS LIKELY TONIGHT INTO MONDAY NIGHT... .A TIGHTENING PRESSURE GRADIENT WILL LEAD TO INCREASING SOUTHEAST WINDS WITH GUSTS TO 30 KTS THIS AFTERNOON, AND GALE FORCE GUSTS TO 40 KTS LATE THIS EVENING INTO THE OVERNIGHT. WINDS WILL TEMPORARILY SUBSIDE LATE TONIGHT INTO MONDAY MORNING AS A COLD FRONT MOVES THROUGH, BEFORE THEY VEER SOUTHWEST MONDAY AFTERNOON WITH GALE FORCE GUSTS REDEVELOPING. LMZ521-522-541>543-251815- /O.UPG.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/ /O.NEW.KGRB.GL.W.0016.161226T0000Z-161227T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 357 AM CST SUN DEC 25 2016 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS TODAY AND UP TO 30 KTS TONIGHT WITH GALE FORCE GUSTS TO 40 KTS. WINDS WILL BECOME SOUTHWEST ON MONDAY... WITH GALE FORCE GUSTS UP TO 40 KTS LIKELY FROM MIDDAY THROUGH THE END OF THE EVENING. * WAVES WILL BUILD TO 6 TO 10 FEET TONIGHT, AND THEN SUBSIDE TO 4 TO 7 FEET ON MONDAY MORNING AS WINDS BECOME SOUTHWESTERLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MPC
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Dec 23, 10:47 PM CST, 4 hours 48 minutes earlier.
Area forecast discussion, Dec 23, 10:47 PM CST, 4 hours 48 minutes before
Area Forecast Discussion...UPDATED National Weather Service Green Bay WI 1047 PM CST Fri Dec 23 2016 New Information added to update section .UPDATE... Issued at 1047 PM CST Fri Dec 23 2016 Will cancel the remainder of the advisory prior to the top of the hour. UPDATE Issued at 946 PM CST Fri Dec 23 2016 Will leave the advisory intact a little longer, with the expectation that we will be able to drop the remainder of it before 1100 pm. Given the fog and light precipitation out to the west, adjusted to carry those across the area throughout the night. UPDATE Issued at 852 PM CST Fri Dec 23 2016 Snow is now winding down over all but the far east. Plan is to let the western portion of the advisory expire as scheduled at 900 pm, and drop Langlade at this time as well. Will leave the rest intact for now, but should be able to trim some additional areas in an hour or so. Updated product suite will be out ASAP. UPDATE Issued at 719 PM CST Fri Dec 23 2016 Radar indicated a band of moderate to heavy snow over east- central Wisconsin, generally east of a line from Y50 to CLI to MNM to 3D2. Despite visibilities generally AOA 3/4SM, snowfall rates around 1 inch per hour are likely with the band. But the band should shift quickly east during the evening, which should keep most totals in east-central Wisconsin in the 3 to 5 inch range. Meanwhile back out to the west, returns on KARX radar have been decreasing sharply for about the past hour. So anticipate snows will decrease rather quickly in central Wisconsin between now and 800 pm. The scheduled 900 pm expiration of the western portion of the advisory looks on track. The heavier snows will be out of the east before the scheduled expiration of the advisory, but travel will probably still be poor. Will re-evaluate the advisory for the east a little later this evening. UPDATE Issued at 533 PM CST Fri Dec 23 2016 Snowfall reports received thus far have generally been in the 1.5 to 3 inch range. Most areas south of Highway 29 will likely end up with 3-4 inches of snow, and a few 5 inch reports are possible. Precipitation will likely taper off to DZ/FZDZ in the wake of the main snow band. But given temperatures near or even a little above freezing, and considering that the FZDZ will be falling into fresh snow, at this point do not anticipate needing to extend the advisory to cover the FZDZ. Will continue to monitor during the evening. && .SHORT TERM...Tonight and Saturday Issued at 251 PM CST Fri Dec 23 2016 SHORTWAVE TROUGH MOVING ACROSS THE AREA WILL PRODUCE LIGHT TO MODERATE SNOW THROUGH THE EVENING HOURS BEFORE TAPERING OFF TO SNOW FLURRIES AND POSSIBLY SOME FREEZING DRIZZLE. THE BEST UPPER SUPPORT IS ACROSS THE SOUTHERN TWO THIRDS OF THE FORECAST AREA WHERE THE ADVISORY IS IN PLACE. THE COLDEST CLOUD TOPS ARE ALSO OVER THAT AREA, WHICH SUPPORTS THE BEST SNOW BEING THERE. LOWS TONIGHT WILL BE CLOSE TO TYPICAL HIGHS FOR THIS TIME OF YEAR. A DRY AND MILD DAY EXPECTED FOR CHRISTMAS EVE. HIGHS SHOULD REACH THE 30S, AND 40F IS NOT OUT OF THE QUESTION IF WE GET A FEW HOURS OF SUNSHINE. .LONG TERM...Saturday Night Through Friday Issued at 251 PM CST Fri Dec 23 2016 Primary forecast issue will be the strong storm system to impact the Northern Plains and Great Lakes region Sunday into Monday. A ridge of high pressure will drift over the region Saturday night. Progs are in good agreement with timing some light precipitation in the leading edge of the warm advection region reaching parts of Central wisconsin Sunday morning, then spreading over the entire region Sunday afternoon and evening with the best forcing. Cold start sunday morning with some warming aloft but with questionable saturation may lead to patchy freezing drizzle Sunday morning. As the air mass saturates and forcing arrives later Sunday afternoon into Sunday night, models in general produce a mix of zr/s/r changing to rain for much of the area. Will continue to leave out more convective type pcpn for now, but may be needed later this weekend. Portions of far northern and far northeast Wisconsin could have a bit more of a freezing rain/mix accumulation through Sunday night. Soundings from various forecast models indicate various degrees of warming aloft which would greatly impact pcpn type. Nevertheless there are potential headlines Sunday afternoon and Sunday night. As the deep surface low system tracks over the Northern Plains to just north of Lake Superior late Sunday night through Monday, a dry slot will work over the state. Precipitation will be on the decrease from west to east but winds will be on the increase along with falling temperatures. Highs on Monday likely will occur early Monday. An icy mix covering from the day before on any remaining snow cover should limit any blowing snow concerns on Monday with the strong winds. After a brief chance of lake effect snow showers far north, a ridge of high pressure sliding over the area will provide a quiet period of weather through Tuesday night. The next chance of light snow arrives toward a model blended time period of Wednesday night. Otherwise no major storm system next week at this time. && .AVIATION...for 06Z TAF Issuance Issued at 946 PM CST Fri Dec 23 2016 Generally poor (IFR/LIFR) flight conditions existed across the entire area. Guidance continues to suggest breaks in the low clouds will develop in eastern Wisconsin late tonight. Confidence in that trend has diminished since the 00Z TAF issuance, so will have a more pessimistic forecast in the 06Z TAF package. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....RDM LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, Dec 24, 3:12 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 312 AM CST SAT DEC 24 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 312 AM CST SAT DEC 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF FREEZING DRIZZLE OVER CENTRAL WISCONSIN LATE TONIGHT, WHICH COULD CREATE SLICK SPOTS ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG WEATHER SYSTEM IS EXPECTED TO MOVE FROM THE DESERT SOUTHWEST TOWARD LAKE SUPERIOR CHRISTMAS DAY THROUGH MONDAY. THE EXPECTED PATH WOULD BRING A WINTRY MIX THAT WILL EVENTUALLY CHANGE TO RAIN. THERE COULD BE A LONG ENOUGH PERIOD OF SNOW AND FREEZING RAIN ACROSS PARTS OF NORTHERN WISCONSIN FOR SLICK SPOTS OR A GLAZE TO DEVELOP ON UNTREATED SURFACES. SIGNIFICANT CHANGES TO FORECAST PRECIPITATION AMOUNTS AND LOCATIONS ARE STILL POSSIBLE, SO STAY TUNED FOR THE LATEST INFORMATION ON THIS STORM. IN THE WAKE OF THE STORM, STRONG GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED TO DEVELOP ON MONDAY AND CONTINUE MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-250915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 312 AM CST SAT DEC 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF GALE FORCE WINDS ARE LIKELY FROM SUNDAY EVENING INTO MONDAY EVENING. THERE IS A CHANCE FOR GALE FORCE GUSTS ON THURSDAY AND FRIDAY. ESB/MPC
In the hours before
Special weather statement, Dec 23, 9:44 PM CST, 5 hours 51 minutes before
Special Weather Statement National Weather Service Green Bay WI 944 PM CST Fri Dec 23 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-240700- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 944 PM CST Fri Dec 23 2016 ...HAZARDOUS TRAVEL CONDITIONS TO CONTINUE TONIGHT... As of 940 pm, radar and airport observations indicated that snow was rapidly diminishing over eastern Wisconsin. Less than an inch of additional accumulation is expected in the east. Some flurries and patchy drizzle and freezing drizzle were occurring in central and north-central Wisconsin. The flurries and drizzle and freezing drizzle will expand into the east in the wake of the significant snows. Despite the end of the snow, poor travel conditions are likely to persist overnight. Most roads were snow covered and slippery. Although temperatures were near freezing and are not expected to drop off much tonight, it will take some time for highway crews to complete the cleanup after the snowfall. Anyone traveling tonight should be prepared for slippery roads, allow for a slower than normal trip, and use extra caution. Skowronski
Local storm report, Dec 23, 10:22 PM CST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 PM CST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM SNOW SHERWOOD 44.17N 88.27W
12/23/2016 M3.0 INCH CALUMET WI TRAINED SPOTTER
&&
MPCLocal storm report, Dec 23, 11:18 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1118 PM CST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM SNOW 3 WSW HOWARD 44.54N 88.12W
12/23/2016 M3.7 INCH BROWN WI NWS EMPLOYEE
&&
MPCLocal storm report, Dec 24, 12:18 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1218 AM CST SAT DEC 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM SNOW ASHWAUBENON 44.46N 88.08W
12/24/2016 M4.3 INCH BROWN WI OFFICIAL NWS OBS
STORM TOTAL. MEASURED 1.4 INCHES BETWEEN 6PM AND
MIDNIGHT. SNOW DEPTH 12 INCHES.
&&
MPCThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 2:54 PM CST | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Menominee and 3 more | 42 hr |
| Dec 24, 2:54 PM CST | Freezing Rain Advisory | GRB | Brown, Calumet, Marathon, Menominee, Oconto, Outagamie and 6 more | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.